Show simple item record

dc.contributor.authorChen, Yun ( )
dc.contributor.authorYan, Baoqiang ( )
dc.contributor.authorZhang, Lili ( )
dc.date.accessioned2021-08-06T18:09:51Z
dc.date.available2021-08-06T18:09:51Z
dc.date.issued2007-04-25
dc.identifier.citationChen, Y., Yan, B., & Zhang, L. (2007). Positive solutions for singular three-point boundary-value problems with sign changing nonlinearities depending on x′. Electronic Journal of Differential Equations, 2007(63), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14225
dc.description.abstract

Using a fixed point theorem in cones, this paper shows the existence of positive solutions for the singular three-point boundary-value problem

x″(t) + α(t)ƒ(t, x(t), x′(t)) = 0, 0 < t < 1,
x′(0) = 0, x(1) = αx(η),

where 0 < α < 1, 0 < η < 1, and ƒ may change sign and may be singular at x = 0 and x′ = 0.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectThree-point boundary value problemen_US
dc.subjectSingularityen_US
dc.subjectPositive solutionsen_US
dc.subjectFixed point theoremen_US
dc.titlePositive solutions for singular three-point boundary-value problems with sign changing nonlinearities depending on x′en_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record